Pacific Journal of Mathematics

Topological methods for non-linear elliptic equations of arbitrary order.

Felix E. Browder

Article information

Source
Pacific J. Math., Volume 17, Number 1 (1966), 17-31.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102994725

Mathematical Reviews number (MathSciNet)
MR0203245

Zentralblatt MATH identifier
0166.38102

Subjects
Primary: 35.47

Citation

Browder, Felix E. Topological methods for non-linear elliptic equations of arbitrary order. Pacific J. Math. 17 (1966), no. 1, 17--31. https://projecteuclid.org/euclid.pjm/1102994725


Export citation

References

  • [1] S. Agmon, A. Douglis, and L. Nirenberg, Estimates near the boundary for solutions of elliptic differential equations satisfyinggeneral boundary conditions, I., Comm. Pure App. Math. 12 (1959), 623-727.
  • [2] F. E. Browder, On the spectral theory of elliptic differential operators, I, Math. An- nalen, 142 (1961), 22-130.
  • [3] F. E. Browder, Estimates and existence theorems for elliptic boundary value problems, Proc. Nath. Acad. Sci. 45 (1959), 365-372.
  • [4] F. E. Browder,Covering spaces, fibre spaces, and localhomeomorphisms, Duke Math. Jour. 21 (1954), 324-336. 5# fNon-linear functionalequations in locally convex spaces, Duke Math. Jour. 24 (1957), 579-590.
  • [6] J. Cronin, Fixed points and topological degree in nonlinear analysis, Providence, 1964.
  • [7] M. A. Krasnoselski, Topologicalmethods in the theory of nonlinear integral equations:
  • [8] J. Leray, Topologe des espaces abstraits de M. Banach, C.R. Acad. ScL, Paris, 200 (1935), 1082-1084.
  • [9] J. Leray and J. Schauder, Topologie et equations fonctionelles, Ann. Sci. Ecole Norm. Sup. (3), 51 (1934), 45-78.
  • [10] P. Levy, Sur les fonctionslignes implicates, Bull. Soc. Math. France, 48 (1920), 13-27.
  • [11] C. Miranda, Equazioni alle Derivate Parziali di Tipo Ellitic, Springer, Berlin, 1955.
  • [12] M. Nagumo, Degree of mapping in convex linear topological spaces, Amer. Jour. Math. 73 (1951), 497-511.
  • [13] L. Nirenberg, Nonlinear elliptic partial differential equations and Holder continuity, Comm. Pure App. Math. 6 (1953), 103-157.
  • [14] J. Schauder, Der Fixpunktsatzin Funktionalrumen,Studia Math. 2 (1930),171- 180.
  • [15] J. Schauder, Invarianz des Gebietes in Funktionalrumen,Studia Math. 1 (1929),123- 139.
  • [16] J. Schauder, ber den Zusammenhang zwischen der Eindeutigkeit und Losbarkeit par- tiellen Differ-entialgleichungen zweiter Ordung vom elliptischen Typus, Math. Ann. 106 (1932), 661-721.